# SDR AWXA9700435

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Malfunctioned
- Location: Cabin
- Part time: 29,049 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

LVL CRUISE FLT AT FL240, CABIN ALT HORN SOUNDED.  NOTICED CABIN ALT IN SLOW CLIMB.  NO AUTO FAIL ON PRESS PNL.  WENT TO STDBY MODE.  STARTED DESCENT TO 10,000 FT.  PAX 02 MASKS DEPLOYED.  PERFORMED OPS CHECK OF CABIN PRESS SYS.  NO FAULTS NOTED.  PERFORMED LK TEST OF AUX STATIC SYS.  CHECKS GOOD.  PRESSURIZED CABIN, NO LKS NOTED.  R/R'D CABIN PRESS CONTROLLER AS PRECAUTION.  FERRY FLT TO PHX UNDER PROVISIONS OF FAR PART 91.  LT RAM AIR DOOR REMAINED OPEN IN FLT.  R/R'D LT RAM AIR ACT.  OPS TEST GOOD.  RESTOWED 02 MASKS.  LT RAM AIR ACT 541674-4  49-4458 MALFUNCTIONED, LT PART TOTAL TIME = 23977, PART TOTAL CYCLES = 17888, TSO/TSR = 23977.
